Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Severe knee pain after playing to control borderline diabetes. Can I take combiflam with bananas half an hour before play?

Sir, I am 46 years old and I am in chennai, India. I am playing tennis from 6am to 8am just to control my borderline diabeties and for interest in the sport.After playing for tennis for 10 days I feel severe knee paini in the right knee. I was advised by my tennis friend to have a combiflam before half an hour of play after eating two bananas. Is he right. can I do that.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Thanks for writing to us.
A sudden beginning of an exercise is likely to result in stiff muscles causing the pain. You need to do proper warming up before starting a game. Taking a mild pain killer like ibuprofen will be helpful but having a banana is not recommended considering the diabetes.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 18 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor